MathSciNet Relay Station
MathSciNet bibliographic data
MR2332544 54H25 (47H04 47H10)
Klim, D.; Wardowski, D. Fixed point theorems for set-valued contractions in complete metric spaces. J. Math. Anal. Appl. 334 (2007), no. 1, 132–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement